Document Type

Article

Publication Date

1999

Publication Source

Georgian Mathematical Journal

Abstract

For the nth order nonlinear differential equation y (n)(t)=f(y(t)), t [0,1], satisfying the multipoint conjugate boundary conditions, y (j)(ai) = 0,1 i k, 0 j n i - 1, 0 =a 1 a 2 a k = 1, and i=1 k n i =n, where f: [0, ) is continuous, growth condtions are imposed on f which yield the existence of at least three solutions that belong to a cone.

Inclusive pages

415-420

ISBN/ISSN

1072-947X

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

6

Volume

6

Issue

5

Peer Reviewed

yes

Link to published version

Included in

Mathematics Commons

Share

COinS